# SDR VNAA0205002

- Difficulty date: May 2, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Aircraft time: 15,273 hours, 13,289 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5200 · Doors
- Part: Sensor
- Condition: Failed
- Location: Lh
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE FROM DAY, THE CREW RECEIVED A LEFT HAND EMERGENCY DOOR OPEN INDICATION.  FLIGHT 9412 THEN RETURNED TO DAY.  MAINTENANCE INSPECTED AND ADJUSTED THE EMERGENCY DOOR PROXIMITY SENSOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL  52-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
